# SDR AALA20170214007

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 4,201 hours, 1,598 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: 8095
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CABIN PASSENGER CHECK, LIFE RAFT WAS FOUND DISTURBED. REMOVED AND REPLACED LIFE RAFT AT ROW 13 IAW AMM 25-66-41-920-001-A. OPERATIONAL CHECK GOOD.
